Skip to content
My WebMD Sign In, Sign Up
14 day flow with Paragard
avatar
An_251379 posted:
Hi. I'm on my 5th year using the paragard with no problems. Slight cramping in the beginning, heavy periods lasting 5-6 days, but otherwise nothing of serious nature. Although, for my March cycle, I was late by 8 days, and when I finally did get my period, I'm still having a STEADY HEAVY FLOW and I'm on day 15 of this. Anyone else experience this? I know I should probably visit my OB, but my ins copay is $75 and if this has happened before, maybe its normal? Please advise!
Reply
 
avatar
tlkittycat1968 responded:
No, having a steady, heavy flow for 15 days is definitely not normal. It's really time to bite the bullet and spend the money to see your doctor.


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.